CSpace

Browse/Search Results:  1-10 of 36 Help

Selected(0)Clear Items/Page:    Sort:
Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with odd characteristic 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2008, 卷号: 29, 期号: 6, 页码: 1436-1448
Authors:  Deng, Yingpu;  Liu, Mulan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Constructions for anonymous secret sharing schemes using combinatorial designs 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 1, 页码: 67-78
Authors:  Deng, Ying-pu;  Gu, Li-feng;  Liu, Mu-lan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
anonymous secret sharing schemes  Steiner systems  group divisible designs  difference families  relative difference sets  
constructionsforanonymoussecretsharingschemesusingcombinatorialdesigns 期刊论文
actamathematicaeapplicataesinica, 2007, 卷号: 023, 期号: 001, 页码: 67
Authors:  Yingpu Deng;  Lifeng Guo;  Mulan Liu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
The semi-arc automorphism group of a graph with application to map enumeration 期刊论文
GRAPHS AND COMBINATORICS, 2006, 卷号: 22, 期号: 1, 页码: 83-101
Authors:  Mao, LF;  Liu, YP;  Wei, EL
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
embedding  map  semi-arc automorphism group  burnside lemma  
Isomorphism classes of hyperelliptic curves of genus 2 over finite fields with characteristic 2 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 2, 页码: 173-184
Authors:  Deng, YP;  Liu, ML
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hyperelliptic curves  hyperelliptic curve cryptosystems  Jacobian groups  isomorphism classes  
特征2有限域上的亏格2超椭圆曲线的同构类 期刊论文
中国科学a辑数学, 2006, 卷号: 36, 期号: 1, 页码: 72
Authors:  邓映蒲;  刘木兰
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Automorphisms of maps with a given underlying graph and their application to enumeration 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 2, 页码: 225-236
Authors:  Mao, LF;  Liu, YP;  Tian, F
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
embedding map  Cayley graph  circulant graph  symmetric graph  automorphism group  Burnside Lemma  
图的可定向嵌入的标根可数性 期刊论文
数学物理学报a辑, 2003, 卷号: 023, 期号: 003, 页码: 287
Authors:  毛林繁;  刘彦佩
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A characterization of the embeddability of graphs on the surface of given genus 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1996, 卷号: 17, 期号: 4, 页码: 457-462
Authors:  Liu, Y;  Liu, YP
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
double graph  eulerian directed circuit  orientable surface  embeddability  
On the chromatic uniqueness of the graph W(n,n-2,k) 期刊论文
GRAPHS AND COMBINATORICS, 1996, 卷号: 12, 期号: 3, 页码: 221-230
Authors:  Dong, FM;  Liu, YP
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30